# SDR BAQA090130

- Difficulty date: October 17, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,730 hours
- Engine: Pwa PW206A
- System (JASC): 2150 · Cabin Cooling System
- Part: Gearbox
- Part number: 510286C
- Part serial: 019
- Condition: Failed
- Location: A/C Pack
- Part time: 1,548 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

90 DEGREE GEARBOX HAS NO OUTPUT.  UNIT LASTED ONLY 244.4 HOURS SINCE INSTALLED.  REPLACED WITH SERVICEABLE UNIT.  UNIT SENT DIRECTLY FROM ORLANDO, FL TO METRO AVIATION.
